Ask an Eye Doctor and Get an Answer ASAP
Hello, Thank you for the question.I am Dr.A.S.Desai and I look forward to assisting you .
Are you available for chat now?
YAG laser is usually used to treat posterior capsular opacification (PCO), which is fairly common after cataract surgery.
Most often 1 to 2 sittings are more than enough for treatment but it is left to the judgement of the treating doctor to decide wheher an additional sitting is required or not. A dense PCO migt require additional sitting.
The moving film could be due to aging changes in the vitreous.
I would not be too concerned about the YAG laser being given more than twice as long as the IOP in the eye is normal and so is the vision.
I am disappointed in your answer since you use the medical terms but fail to explain them. You tell we what they are but do not elaborate so I can understand what has happened to my eye. You make it sound like the YAG is for one thing and the film I see is a result of something else. I realize it will be up to the doctor whether or not she does another YAG but you have said one or two is usually sufficient and have not addressed whether or not too much laser is detrimental in some instances. Sorry for not being pleased with your answere, but I really know very little more then before I wrote. Thanks anyway. In the past I have always been more than satisfied with the answers I ahve gotten through Just answer.
I noticed that you have given me a poor service rating while I was tying the answer.
Do you want to continue with his chat? If yes, then I can give further explanation.
The intraocular lens or IOL is placed in a capsular bag during cataract surgery. This thin transparent bag can undergo fogging and is called PCO. It is a routine complication seen very often. Complications of excess YAG laser are glaucoma or raised IOP, pitting of the IOL.
well what is pitting og the IOL?
Sometimes the laser might get aimed at the intraocular lens inside the capsular bag and cause a faint mark on the IOL. However this doesn't cause any problems with the vision.